# SDR 08FDEA02133

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 652355530
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM END TOP ATTACH ANGLE ON BACK OF BULKHEAD AT FS 740 HAS CORROSION ON TOP SIDE OF ANGLE AT RBL 4, ABOVE CONTROL CABLE PULLEY WHEELS.  REMOVED AND REPLACED ANGLE REF SRM 51-30-02.  FABRICATED REPLACEMENT ANGLE ON N/R N00726.   FLAP PEENED, ALODINED, PRIMED AND INSTALLED.  REF SRM 51-10-2, SOPM 20-10-03.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
